# SDR UHLA2013010300036

- Difficulty date: January 3, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 23,097 hours, 14,385 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RIGHT WING RIB 10 EXTENSION CRACKED, UPPER ATTACH THIRD HI-LOC FROM AFT.  REMOVED AND REPLACED RIGHT WING RIB 10 EXTENSION IAW SRM 51-43-01, 51-43-02, AND 51-41-02.
